A side effect may be associated with a temporary reaction of the lymph nodes after vaccination, experts noted.
In Norway, women have shared an unusual side effect on social media after receiving the Pfizer coronavirus vaccine.
According to 17-year-old Emma, two weeks after vaccination, her breasts noticeably increased.
“It was kind of a crisis for me. I had to buy a bra one size larger,” she told on TikTok.
- Kissing disease infection during childhood may increase multiple sclerosis risk later in life
- Why Facebook is under the spell of Metaverse
- Will the Indian stock market soon overtake London?
- A popular vitamin supplement that increases Dementia risk – experts warn
- FDA: Lupin recalls two blood pressure drugs after finding cancer-causing substance
In the comments, many women wrote to her about a similar situation. As noted by the doctor, the described symptoms may have a completely natural cause: after vaccination, the lymph nodes temporarily increase and because of this, the breasts appear larger.
“Approximately 10% of women who have received the vaccine have swollen lymph nodes in their armpits. This makes the breasts move forward a little, and it looks like they have become larger,” said Steinar Madsen, a specialist at the Norwegian Medicines Agency.
The Norwegian office of Pfizer assured that there were no such side effects in the patients before.
At the same time, the creators of the vaccine do not exclude that such cases are quite possible.
This was reported by NRK.